# SDR ASAA2016011214757

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,693 hours, 4,590 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC17889
- Condition: Failed
- Location: Apu
- Part time: 4,049 hours, 7,038 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED CSS TEST, START ATTEMPS AT 400, 360, 320 FAULT LIGHT ON FOR 5 MIN AFTER EA START.  ACFT GROUNDED.  R & R APU FCU REF AMM 49-31-11.  OPS AND LEAK CK GOOD.
